Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 89, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Oct 30, 2024, 7:55 PM CDT for 4 counties in Iowa. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2024, 7:55 PM CDT (00:55 UTC)
- Expired
- Oct 30, 2024, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mahaska County, IA, Marion County, IA, Poweshiek County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 101 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 30, 1:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
211
WFUS53 KDMX 310055
TORDMX
IAC123-125-157-179-310130-
/O.NEW.KDMX.TO.W.0089.241031T0055Z-241031T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
755 PM CDT Wed Oct 30 2024
The National Weather Service in Des Moines has issued a
* Tornado Warning for...
South central Poweshiek County in central Iowa...
Southeastern Marion County in south central Iowa...
Northwestern Wapello County in southeastern Iowa...
Mahaska County in south central Iowa...
* Until 830 PM CDT.
* At 755 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Bussey, or 11 miles southwest of Oskaloosa, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Oskaloosa, Montezuma, New Sharon, Eddyville, Beacon, University
Park, Bussey, Barnes City, Rose Hill, Leighton, Hamilton, Keomah
Village, Lake Keomah State Park, and Oskaloosa Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4116 9264 4116 9292 4123 9297 4151 9268
4159 9248 4151 9241 4123 9241
TIME...MOT...LOC 0055Z 234DEG 46KT 4122 9284
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Small2 follow-up statements
764
WWUS53 KDMX 310109
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
809 PM CDT Wed Oct 30 2024
IAC125-157-310117-
/O.CAN.KDMX.TO.W.0089.000000T0000Z-241031T0130Z/
Poweshiek IA-Marion IA-
809 PM CDT Wed Oct 30 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL POWESHIEK AND SOUTHEASTERN
MARION COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Marion County, and is no longer threatening Poweshiek County.
LAT...LON 4116 9264 4116 9272 4134 9285 4151 9268
4151 9241 4123 9241
TIME...MOT...LOC 0107Z 235DEG 49KT 4132 9266
$$
IAC123-179-310130-
/O.CON.KDMX.TO.W.0089.000000T0000Z-241031T0130Z/
Wapello IA-Mahaska IA-
809 PM CDT Wed Oct 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN WAPELLO AND MAHASKA COUNTIES...
At 807 PM CDT, a severe squall line capable of producing both
tornadoes and straight line wind damage was located over Oskaloosa,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oskaloosa, New Sharon, Eddyville, Beacon, University Park, Barnes
City, Rose Hill, Leighton, Keomah Village, Lake Keomah State Park,
and Oskaloosa Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
wind damage. Do not wait to see or hear the tornado. For your
protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4116 9264 4116 9272 4134 9285 4151 9268
4151 9241 4123 9241
TIME...MOT...LOC 0107Z 235DEG 49KT 4132 9266
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Small675
WWUS53 KDMX 310128
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
828 PM CDT Wed Oct 30 2024
IAC123-179-310137-
/O.EXP.KDMX.TO.W.0089.000000T0000Z-241031T0130Z/
Wapello IA-Mahaska IA-
828 PM CDT Wed Oct 30 2024
...THE TORNADO WARNING FOR NORTHWESTERN WAPELLO AND MAHASKA COUNTIES
WILL EXPIRE AT 830 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4116 9264 4116 9272 4134 9285 4151 9268
4151 9241 4123 9241
TIME...MOT...LOC 0127Z 235DEG 43KT 4141 9246
$$
SmallWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Oct 30, 6:48 PM CDT, 1 hour 7 minutes earlier. Its key messages:
- -Additional showers and storms expected to continue this afternoon to evening, with severe weather remaining possible mainly south -Lingering showers and weak storms north and east into Thursday morning, followed by cooler and breezy conditions -Mild and generally cooler weather through the end of the week, with additional chances for showers and storms returning this weekend into early next week
Area forecast discussion, Oct 30, 6:48 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 648 PM CDT Wed Oct 30 2024 .KEY MESSAGES... -Additional showers and storms expected to continue this afternoon to evening, with severe weather remaining possible mainly south -Lingering showers and weak storms north and east into Thursday morning, followed by cooler and breezy conditions -Mild and generally cooler weather through the end of the week, with additional chances for showers and storms returning this weekend into early next week && .DISCUSSION... Issued at 359 PM CDT Wed Oct 30 2024 SHORT TERM: As the upper level trough continues to move across the Central Plains, increased lift over the area with plenty of moisture return and moderate southwest flow has led to the development of scattered showers and thunderstorms across much of central Iowa. Surface analysis depicts the cold front as of 3pm roughly from Waterloo down through the Des Moines metro and into Creston, which has been fairly stationary over the past few hours. This is quite different compared to the much faster progression that this front made across the northwest half of the state through the morning. However, much of this shower and storm activity has been along and just behind the front generally moving eastward, while spotty convection in the warm sector ahead of the front continues to lift northeast. There have been a handful of small hail and a few sub-severe hail reports, along with a few wind reports around and just over severe criteria mainly over southern Iowa over the past few hours, but much of this activity has overall weakened in intensity. Looking further south and west into northern Missouri and into northeastern Kansas, additional convection along the cold front is lifting northeastward into Iowa, which per short-term guidance is expected to gradually push into the state. Further environment analysis over the next several hours indicates increasing CAPE values in the 500-1000 J/kg range, along with shear values largely remaining in the 45-50 knot range and 0-3 km SRH values around 200-250 m2/s2 with low LCLs around 500m generally highlighted over southeastern Iowa into the evening where the warm sector remains ahead of the slowly moving front. An increasing 50+ knot LLJ ahead of the deepening low around and after 00z as well will also lead to further enhancement of lift overhead, likely resulting in the development of strong to severe storms. Therefore, cannot rule out the remaining possibility of some tornadoes within a QLCS as it moves through, along with damaging wind gusts and small hail. This activity will largely depend on the orientation of the shear vectors, which given the northeast movement of storms later on may prove favorable. Regarding rainfall, totals so far have generally ranged from a tenth of an inch to an inch over much of central Iowa, though higher amounts in the inch to inch and a half range have been reported further west with the stronger storms that occurred earlier this afternoon. With additional showers and storms expected largely over the southeast portion of the state this afternoon to evening, would expect to see an additional 1-2 inches of rain. Localized ponding and urban flooding could be an issue over the areas of concern, especially given the leaf debris on the ground, but would be rather isolated in nature. As the frontal boundary gradually moves across the remainder of the state into tonight, temperature and dewpoint values will continue to decrease over the next several hours. This has been a struggle to capture in the forecast through the day given the varied speeds that this boundary has been going through the day so far, but with post frontal temperatures largely in the low to mid 50s compared to morning values in the upper 60s to low 70s, will see this trend continue slowly through the evening across the southeast, with overnight lows gradually bottoming out in the mid 30s northwest to the upper 40s to low 50s southeast. This northwest flow behind the departing boundary into Thursday will lead to increased winds across much of the state, with widespread gusts around 20-30 mph. Highs will be quite cool compared to the past few days, with highs in the mid to upper 50s paired with drier air. As the low pressure system departs through Thursday morning, lingering showers and storms are expected largely over far eastern Iowa and into northern Iowa where the cool sector of the system is expected. Could hear some thunder or see some weak storm activity, though largely expected additional light rain amounts before dry conditions return across the state into the afternoon, with gradually clearing skies. LONG TERM: Zonal flow will dominate on Friday as the jetstream moves northward. At the sfc, high pressure will dominate leading to fairly benign weather. Cooler temperatures will continue on Friday with high temperatures in the mid 50s to near 60F and minimal cloud cover expected. Later Friday night into Saturday, warm air advection returns as the sfc high departs eastward resulting in slightly warmer temperatures this weekend. 500 hPa heights show a longwave trough across the southwest US, resulting in southwesterly flow aloft. Several shortwaves are embedded within this flow, and with the 850 hPa LLJ pumping in moisture, will see several periods of showers and storms through at least Monday night/early Tuesday morning. Deterministic model runs show convection developing across eastern KS into northern MO early Saturday morning. The majority of this convection will stay in those areas for the daytime Saturday. However, deterministic ECMWF and GFS appear to show two solutions for the evolution of this convection: ECMWF appears to the push convection across most of central Iowa by Saturday evening and overspreading the whole CWA early Sunday morning. The GFS solution hints at two waves of convection associated with two upper level shortwaves: one just southeast of Iowa into Illinois and another near northeast KS. This results in convection splitting into two areas across the CWA: one across western IA and another across southeast IA by early Sunday morning before congealing together. This convection will continue throughout Sunday leading to a wet period of weather. At this time, instability and shear values are meager at best, with MUCAPE ~300-500 J/kg and shear values around 25 kts or so. Thus, currently not expecting anything severe at this moment, but can't rule out a strong storm or two. Rainfall amounts per GEFS and EPS model output show a swath of 0.5 to 1 inch totals across the CWA for this event. Regardless, a wet weekend is expected, so those with outdoor plans should monitor the forecast should trends change. By Monday we see the longwave trough across the southwest US begin to lift northeast, with numerous shortwaves still embedded within the flow. This will continue our chances for rain/storms on Monday, with the LLJ continuing to aid in enhanced moisture transport. A sfc low will develop across eastern Colorado and move northeast in conjunction with the upper level trough. Deterministic runs are still uncertain in the placement of this low, however. GFS brings the low across NW IA, while the ECMWF shows the low farther southeast into southern IA. Regardless, this low/disturbance will drive our rain/storm chances for Monday night into Tuesday morning. Instability is around 100-300 J/kg with shear greater than 30 kts, so a few strong storms are certainly not out of the question. Rainfall totals from GEFS and EPS output continue to show 0.5 to 1 inches during this period as well, with the heaviest amounts across southern portions of IA. With the low departing on Tuesday, we will see cooler temperatures return to the area with highs in the low to mid 50s. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 1247 PM CDT Wed Oct 30 2024 Widespread showers and scattered thunderstorms will continue across all terminals for much of tonight, gradually diminishing towards 12z. Expect widespread MVFR to IFR CIGS, with LIFR possible at times. Visibility will bounce up and down based on intensity of showers/tstms. North/northeast winds are expected overnight, transitioning to northwesterly and becoming gusty from 09-12z. CIGs will gradually transition back to MVFR and VFR during the day Thursday. && .DMX WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Bury/Castillo AVIATION...Fowle
Hazardous weather outlook, Oct 30, 3:20 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 320 PM CDT Wed Oct 30 2024 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-312030- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 320 PM CDT Wed Oct 30 2024 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Scattered to widespread showers and storms to continue to move across the area through late tonight. Severe storms are possible, the greatest risk in southern Iowa. Severe weather threats include strong winds, hail, and a few tornadoes, but locally heavy rains are also possible and could result in urban ponding or flooding, especially if leaves begin to collect and block surface drainage. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional thunderstorm chances arrive this weekend. Any potential for severe weather for the weekend will be better assessed in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon into tonight.
In the hours before
Special weather statement, Oct 30, 2:27 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Des Moines IA
227 PM CDT Wed Oct 30 2024
IAZ048>050-061-302000-
Story IA-Tama IA-Jasper IA-Marshall IA-
227 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN STORY...MARSHALL...WEST
CENTRAL TAMA AND NORTH CENTRAL JASPER COUNTIES THROUGH 300 PM CDT...
At 226 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Baxter, or 13 miles southwest of Marshalltown, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshalltown, State Center, Baxter, Gladbrook, Melbourne, Albion,
Rhodes, Liscomb, Haverhill, Green Mountain, Marshalltown Municipal
Airport, and Union Grove State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Iowa.
&&
LAT...LON 4215 9264 4181 9313 4193 9330 4221 9297
4221 9277 4227 9276
TIME...MOT...LOC 1926Z 223DEG 48KT 4192 9312
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JimenezLocal storm report, Oct 30, 2:31 PM CDT, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
231 PM CDT Wed Oct 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Hail Clearfield 40.80N 94.49W
10/30/2024 M0.88 Inch Taylor IA Trained Spotter
&&
MPSpecial weather statement, Oct 30, 4:26 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Des Moines IA
426 PM CDT Wed Oct 30 2024
IAZ073>075-084-085-095-096-302200-
Appanoose IA-Marion IA-Lucas IA-Wayne IA-Mahaska IA-Monroe IA-
Warren IA-
426 PM CDT Wed Oct 30 2024
...STRONG THUNDERSTORMS WILL IMPACT MONROE...EASTERN LUCAS...
MARION...NORTHEASTERN WAYNE...WESTERN MAHASKA...NORTHWESTERN
APPANOOSE AND SOUTHEASTERN WARREN COUNTIES THROUGH 500 PM CDT...
At 425 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Melcher-Dallas to 8 miles
southeast of Chariton to 6 miles east of Corydon. Movement was
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pella, Knoxville, Chariton, Albia, Melcher-Dallas, Eddyville, Rathbun
Lake, Knoxville Raceway, Lake Red Rock, Moravia, Russell, Lovilia,
Beacon, Bussey, Lacona, Harvey, Leighton, Williamson, Hamilton, and
Melrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central, central and southeastern Iowa.
&&
LAT...LON 4072 9327 4090 9327 4116 9343 4151 9293
4151 9283 4121 9263 4094 9264
TIME...MOT...LOC 2125Z 233DEG 46KT 4114 9332 4096 9318 4079 9319
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JimenezSpecial weather statement, Oct 30, 7:15 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Des Moines IA
715 PM CDT Wed Oct 30 2024
IAZ073-074-084-085-094>096-310100-
Appanoose IA-Marion IA-Lucas IA-Wayne IA-Monroe IA-Decatur IA-
Warren IA-
715 PM CDT Wed Oct 30 2024
...STRONG THUNDERSTORMS WILL IMPACT MONROE...LUCAS...SOUTHEASTERN
DECATUR...SOUTHERN MARION...WAYNE...APPANOOSE AND SOUTHEASTERN WARREN
COUNTIES THROUGH 800 PM CDT...
At 715 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Chariton to 8 miles north
of Corydon to 5 miles north of Mercer. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Centerville, Chariton, Albia, Corydon, Melcher-Dallas, Eddyville,
Lake Sundown, Rathbun Lake, Seymour, Moravia, Moulton, Russell,
Lovilia, Allerton, Mystic, Bussey, Lacona, Cincinnati, Lineville, and
Lucas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4058 9362 4087 9347 4121 9356 4131 9287
4116 9287 4116 9264 4063 9264 4059 9266
TIME...MOT...LOC 0015Z 265DEG 43KT 4115 9344 4088 9338 4058 9353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SmallLocal storm report, Oct 30, 7:32 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
732 PM CDT Wed Oct 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM Tstm Wnd Dmg 3 W Woodburn 41.02N 93.66W
10/30/2024 Clarke IA Emergency Mngr
Delayed report, time estimated by radar.
Damage to grain bin, barn destroyed, farm
equipment shifted, tin lofted and
transported. Pictures from emergency
manager.
&&Local storm report, Oct 30, 7:38 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
738 PM CDT Wed Oct 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Gst 4 SSW Russell 40.93N 93.24W
10/30/2024 M62 MPH Lucas IA Mesonet
Peak gust from a personal weather station.
&&
FowleThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:15 PM CDT | Special Weather Statement | DMX | Appanoose, Lucas, Monroe, Wayne | 45 min |
| Oct 30, 7:38 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Mahaska, Marion, Monroe and 2 more | 67 min |
Nearby
Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.